# SDR CALA2025010300016

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571810
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(737-53-3-0711) MAIN CABIN STA 1016 - STA 1030 RBL 40 SUPPORT CORRODED ON UPPER SURFACE.   REMOVED AND REPLACED FLOOR SUPPORT AND SHIMPLATE IAW BAC DWG 147A5701 REV A AND B737-900 SRM 51-40-02
